# SDR 03FDEA02302

- Difficulty date: December 26, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC75915
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AFT SNUBBER LT AND RT LOWER STIFFENER FOUND CHAFED.  REMOVED AND REPLACED TAILCONE AFT SNUBBER LT & RT LOWER STIFFENER AS PER SRM 51-35-01 VOL. II. STIFFENER FABRICATED AS PER DWG AKC7591.
